Stability Robustness of Discrete-Time Singular Systems With Structured Parameter Perturbations

[+] Author and Article Information
Jyh-Horng Chou

Department of Mechanical and Production Department, National Kaohsiung First University of Science and Technology, Yuanchau, Kaohsiung 824, Taiwan

Shinn-Horng Chen, Liang-An Zheng

Department of Mechanical Engineering, National Kaohsiung Institute of Technology, Kaohsiung 807, Taiwan

J. Dyn. Sys., Meas., Control 121(3), 547-549 (Sep 01, 1999) (3 pages) doi:10.1115/1.2802512 History: Received March 17, 1997; Online December 03, 2007


In this paper, the stability robustness of linear discrete-time singular systems with structured parameter perturbations is investigated. A new sufficient criterion is presented for ensuring that the linear discrete-time singular system remains regular, impulse-free, and asymptotically stable under structured parameter perturbations. The presented criterion is proved to be less conservative than the existing one reported recently.

Copyright © 1999 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In